# SDR SWAA2018110226437

- Difficulty date: November 1, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 15,197 hours, 6,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BULLNOSE LIGHT COVER MISSING AT ROW 2.  INSTALLED LIGHT PER MM.
